2 doctors weighed in:

Do u know any sideeffects of Usana's The Essentials supp for a 58yr old male?

2 doctors weighed in
Dr. Peter Nefcy
Radiology

In brief: Yes

There are many side effects.
These supplements are advertised by the makers and sellers of the product, and have no proven medical effect unless you are known to have a specific vitamin deficiency. Side effect: you lose money while they gain money, without benefit to you. In addition, the ingredients can cause GI symptoms, muscle spasm, weakness and more. Stop all. Take your money and go to gym.

In brief: Yes

There are many side effects.
These supplements are advertised by the makers and sellers of the product, and have no proven medical effect unless you are known to have a specific vitamin deficiency. Side effect: you lose money while they gain money, without benefit to you. In addition, the ingredients can cause GI symptoms, muscle spasm, weakness and more. Stop all. Take your money and go to gym.
Dr. Peter Nefcy
Dr. Peter Nefcy
Thank
Dr. Steve Choi
Family Medicine

In brief: No major issues

USANA's Essentials include antioxidant multivitamins and minerals, very common to most vitamins and supplements.

In brief: No major issues

USANA's Essentials include antioxidant multivitamins and minerals, very common to most vitamins and supplements.
Dr. Steve Choi
Dr. Steve Choi
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified,
31 years in practice
939K people helped
Continue
111,000 doctors available